# SDR DHL2002803513

- Difficulty date: September 26, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP UPPER SKIN CRACKED 1/2 INCH AT XW 212.  PREFORMED MAJOR REPAIR PER SRM 57-1-0 PG 1.  REMOVED DAMAGED SKIN PER SRM 51-1-21 PG 7.  FABRICATED NEW SKIN (2024.T3.AL 0.40) PER SRM57-7-1 PG 2. CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW SKIN PER SRM 51-1-21 PG 1.
